# SDR VNAA202107291111

- Difficulty date: July 28, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 25,768 hours, 19,674 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: CC670386011
- Part serial: 10304
- Condition: Cracked
- Location: Pax Door
- Part time: 25,767 hours, 19,674 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HAS CRACK IN ZONE 2 AFT SIDE OF DOOR / COMPLIED WITH  PERMANENT REPAIR OF AFT PAX DOOR SIDE PANEL IAW REO 670-52-11-104 STEP 8 FOR REPAIR ZONE 4 TYPE 1 + ZONE 2 THRU COMPLETION.  NO DEFECTS NOTED. SEE FOUND FAULTS FOR NDT AND FORM 337 FILED. PERFORMED EDDY CURRENT INSPECTION OF PERM REPAIR CUT OUTS IN THE PAX DOOR AS REQUIRED BY REO 670-52-11-104. IAW CRJ 700 NDTM 51-20-006. NO DEFECTS NOTED."
